# SDR KCSA071158

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N717CK
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 79,026 hours, 22,357 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HYDRAULIC PRESSURE LINE AT NAC STA 221.9 BULKHEAD IS CHAFING.
